New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

samfuzl
New Member


Date Joined Dec 2011
Total Posts : 3
   Posted 12/31/2011 6:33 PM (GMT -6)   
I have been a severe asthmatic since birth, had very bad younger life great in my 20's and 30's and then last year I was hospitaleized 7 times in the ICU and non responsive to most of the ordinary meds they have always used.  DAily I take 500 advair 2x, singular, duoneb as needed, oxygen as needed, flonase, albuteral as rescue.
I was intibated last year during my first visit and due to the massive amounts of prednisone over 7 hospitalizations and home wheening I have gained over 100 pounds, addding high blood pressure, diabeties and sleep apnea! In April my pulmonologist started me on the Zolair every other week.  No hospitalizations since then but was curious if anyone else is on Zolair and having some of the same side affects that I am.  I feel like I am on a roller coaster sometimes........any  feedback would be appreciated.   Thanks Samfuzl

Red_34
Elite Member


Date Joined Apr 2004
Total Posts : 23551
   Posted 1/1/2012 10:09 AM (GMT -6)   
What do you mean a roller coaster? Do you feel dizzy?
SHERRY
Moderator-Allergies/Asthma and Alzheimer's, Co-moderator-UC
Diagnosed Left sided UC in '92 - meds: 6mp, Colazal, Remicade and Bentyl*Unable to tolerate ALL mesalamines*, in '11 diagnosed with IBS, Diverticulosis, Fibromylagia..I also have Sacroiilitis, Scoliosis, Raynauds, OA, PA, Rosacea, Psoriasis, Dry Eye and allergies controlled by Zyrtec and Singular

samfuzl
New Member


Date Joined Dec 2011
Total Posts : 3
   Posted 1/1/2012 9:50 PM (GMT -6)   
Sherry that is the is the thing, everytime it is different. Generally I sleep for 2 or 3 days after, I act like I am stoned or drunk, I slur my words, stutter and do get dizzy. I have pain in elbows, shoulders and legs but..........................no hospital since Feb of 2011 and off steroids for 6 months now. Samfuzl

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 1/2/2012 2:06 PM (GMT -6)   
I looked up xolair and it describe your symptoms as severe allergic reactions to it. Please talk to your doctor about these reactions.
Joy

samfuzl
New Member


Date Joined Dec 2011
Total Posts : 3
   Posted 1/7/2012 6:37 PM (GMT -6)   
Thanks Joy he is aware of these side affects but says as long as I am breathing and not hospitalized he wants to continue the treatment. Samfuzl

NRVLaura
New Member


Date Joined Jan 2012
Total Posts : 17
   Posted 1/15/2012 8:41 PM (GMT -6)   
My son, who has xolair injections twice a month, one per arm each time, reports that he has fatigue and joint pain, but the Xolair has helped his immune system function. Without Xolair, HEPA filters, Singulair, Foradil, and nebulizer treatments of Xopenex, he is housebound because going out precipitates severe asthma attack. He is 14 and his immune system will not allow him to attend public school. However, since the Xolair and other medications, he has at least been able to go over to friends houses and to function. So, for him, the medication is worth the cost.
Thriving Around Chronic Illnesses! The purpose of life is not to simply breathe... The purpose is to thrive, enjoy, and rejoice!

Diagnosed with Fibromyalgia, EBV, Chronic Fatigue Syndrome, Osteoarthritis, Seasonal Affective Disorder, OCD, Major Depression, Chronic Migraines, Multiple Allergies & Asthma, Chronic Pain (nerve damage from a car accident), and Whiplash
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 18, 2018 9:05 AM (GMT -6)
There are a total of 2,994,018 posts in 328,098 threads.
View Active Threads


Who's Online
This forum has 161256 registered members. Please welcome our newest member, Gianna.
288 Guest(s), 11 Registered Member(s) are currently online.  Details
Julian2193, mattamx, Ak123, sebreg, astroman, Stan1961, Katia, InTheShop, andwes, k07, (Seashell)